# SDR CALA2016070500406

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 82,819 hours, 19,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101524
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED BS 1480, STR 25-26L CUTOUT DAMAGED AREA BETWEEN STR 25-26L, FUSELAGE LOWER LOBE FRAME REPAIR AT STA 1480 BETWEEN STR 23- 26L REF SRM 53-00-07,  FIG 201, REP 5, CAT B REPAIR.  INSP THRESHOLD 37500, F/C AFT REPAIR AND REPEAT AT 12 000 F/C INTERVALS.
